# SDR MASA2011032202212

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 20,322 hours, 13,918 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB T/E FAIRING DAMAGED (LIGHTING).  THIS ITEM HAS BEEN DEF IAW DMI PROCEDURES DUE TO RO CRJ7-55-0094 TRANSFERED TO AML FOR DISPOSITION.
